Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/21460
Title: Nash bargaining theory, nonconvex problems and social welfare orderings
Authors: Denicolo, V
Mariotti, M
First Published: 1-Jun-2000
Publisher: KLUWER ACADEMIC PUBL
Citation: THEORY AND DECISION, 2000, 48 (4), pp. 351-358
DOI Link: 10.1023/A:1005278100070
ISSN: 0040-5833
Links: http://hdl.handle.net/2381/21460
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Economics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.